Alert archive / California / Wind Advisories in 2020

Wind Advisory 16, NWS San Diego, CA

June 27, 2020Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Jun 27, 2020, 1:00 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Jun 28, 2020, 1:00 PM PDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2020, 1:00 PM PDT (20:00 UTC)
In effect from
Jun 28, 2020, 1:00 PM PDT
Expired
Jun 29, 2020, 8:00 AM PDT
In force
19 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2020-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2020-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

744 
WWUS76 KSGX 272000
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
100 PM PDT Sat Jun 27 2020

CAZ055-056-058-061-062-065-280500-
/O.NEW.KSGX.WI.Y.0016.200628T2000Z-200629T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Coachella Valley-
San Diego County Deserts-San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Indio, Palm Springs, Cathedral City, 
Palm Desert, Palm Desert Country, La Quinta, Coachella, 
Borrego Springs, Banning, and Desert Hot Springs
100 PM PDT Sat Jun 27 2020

...WIND ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 8 AM PDT MONDAY...

* WHAT...West winds 25 to 35 mph with gusts to 50 mph. Local gusts
  to 60 mph expected on the desert slopes and near passes.

* WHERE...San Bernardino County Mountains, Riverside County 
  Mountains, San Diego County Mountains, Coachella Valley, San 
  Diego County Deserts and San Gorgonio Pass Near Banning.

* WHEN...From 1 PM Sunday to 8 AM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Areas of blowing dust may reduce visibility at times. Travel may
  be difficult in high-profile vehicles.

* ADDITIONAL DETAILS...Winds will decrease on Monday morning but
  remain quite gusty in wind-prone areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060-280500-
/O.NEW.KSGX.WI.Y.0016.200628T2000Z-200629T0600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
100 PM PDT Sat Jun 27 2020

...WIND ADVISORY IN EFFECT FROM 1 PM TO 11 PM PDT SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph
  expected. Isolated stronger gusts are possible near the
  foothills.

* WHERE...Apple and Lucerne Valleys.

* WHEN...From 1 PM to 11 PM PDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result. 
  Areas of blowing dust may reduce visibility at times. Travel may
  be difficult in high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
6 follow-up statements
533 
WWUS76 KSGX 280435
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
935 PM PDT Sat Jun 27 2020

CAZ055-056-058-061-062-065-281300-
/O.CON.KSGX.WI.Y.0016.200628T2000Z-200629T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Coachella Valley-
San Diego County Deserts-San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Indio, Palm Springs, Cathedral City, 
Palm Desert, Palm Desert Country, La Quinta, Coachella, 
Borrego Springs, Banning, and Desert Hot Springs
935 PM PDT Sat Jun 27 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO 8 AM PDT
MONDAY...

* WHAT...West winds 25 to 35 mph with gusts to 50 mph. Local gusts
  to 60 mph expected on the desert slopes and through the passes.

* WHERE...San Bernardino County Mountains, Riverside County 
  Mountains, San Diego County Mountains, Coachella Valley, San 
  Diego County Deserts and San Gorgonio Pass Near Banning.

* WHEN...From 1 PM Sunday to 8 AM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust may reduce visibility at times. 
  Travel may be difficult in high-profile vehicles.

* ADDITIONAL DETAILS...Winds will decrease on Monday morning but
  become gusty in wind-prone areas in the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060-281300-
/O.CON.KSGX.WI.Y.0016.200628T2000Z-200629T0600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
935 PM PDT Sat Jun 27 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 11 PM PDT
SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected. Isolated stronger gusts are possible near the 
  foothills.

* WHERE...Apple and Lucerne Valleys.

* WHEN...From 1 PM to 11 PM PDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust may reduce visibility at times. 
  Travel may be difficult in high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Moede
517 
WWUS76 KSGX 281007
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
307 AM PDT Sun Jun 28 2020

CAZ055-056-058-061-062-065-282115-
/O.CON.KSGX.WI.Y.0016.200628T2000Z-200629T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Coachella Valley-
San Diego County Deserts-San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Indio, Palm Springs, Cathedral City, 
Palm Desert, Palm Desert Country, La Quinta, Coachella, 
Borrego Springs, Banning, and Desert Hot Springs
307 AM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 AM PDT MONDAY...

* WHAT...West winds 25 to 35 mph with gusts to 50 mph. Local 
  gusts to 60 mph expected on the desert slopes and through the 
  passes.

* WHERE...San Bernardino County Mountains, Riverside County 
  Mountains, San Diego County Mountains, Coachella Valley, San 
  Diego County Deserts and San Gorgonio Pass Near Banning.

* WHEN...From 1 PM Sunday to 8 AM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Areas of blowing dust may reduce visibility in desert areas at 
  times. Travel may be difficult in high-profile vehicles.

* ADDITIONAL DETAILS...Winds will decrease on Monday morning but 
  become gusty in wind-prone areas in the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060-282115-
/O.CON.KSGX.WI.Y.0016.200628T2000Z-200629T0600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
307 AM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected. Isolated stronger gusts are possible near the 
  foothills.

* WHERE...Apple and Lucerne Valleys.

* WHEN...From 1 PM to 11 PM PDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust may reduce visibility at times. 
  Travel may be difficult in high-profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
438 
WWUS76 KSGX 282016
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
116 PM PDT Sun Jun 28 2020

CAZ055-056-058-061-062-065-290500-
/O.CON.KSGX.WI.Y.0016.000000T0000Z-200629T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Coachella Valley-
San Diego County Deserts-San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Indio, Palm Springs, Cathedral City, 
Palm Desert, Palm Desert Country, La Quinta, Coachella, 
Borrego Springs, Banning, and Desert Hot Springs
116 PM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY...

* WHAT...West winds 25 to 35 mph with gusts to 50 mph. Local 
  gusts to 60 mph expected on the desert slopes and through the 
  passes.

* WHERE...San Diego County Deserts, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains, San 
  Bernardino County Mountains and San Diego County Mountains.

* WHEN...Until 8 AM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Areas of blowing dust may reduce visibility in desert areas at
  times. Travel may be difficult in high-profile vehicles.

* ADDITIONAL DETAILS...Winds will decrease on Monday morning but 
  become gusty in wind-prone areas again in the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060-290500-
/O.CON.KSGX.WI.Y.0016.000000T0000Z-200629T0600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
116 PM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph
  expected. Isolated stronger gusts are possible near the
  foothills. 

* WHERE...Apple and Lucerne Valleys.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust may reduce visibility at times. 
  Travel may be difficult in high-profile vehicles.

* ADDITIONAL DETAILS...Moderately low humidity, combined with the
  strong winds will elevate the wildfire threat through this
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
011 
WWUS76 KSGX 290409
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
909 PM PDT Sun Jun 28 2020

CAZ055-056-058-061-062-065-291400-
/O.CON.KSGX.WI.Y.0016.000000T0000Z-200629T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Coachella Valley-
San Diego County Deserts-San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Indio, Palm Springs, Cathedral City, 
Palm Desert, Palm Desert Country, La Quinta, Coachella, 
Borrego Springs, Banning, and Desert Hot Springs
909 PM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY...

* WHAT...West winds 25 to 35 mph with gusts to 50 mph. Local 
  gusts to 60 mph expected on the desert slopes and through the 
  passes.

* WHERE...San Diego County Deserts, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains, San 
  Bernardino County Mountains and San Diego County Mountains.

* WHEN...Until 8 AM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust may reduce visibility in desert 
  areas at times. Travel may be difficult in high-profile 
  vehicles.

* ADDITIONAL DETAILS...Winds will decrease on Monday morning but 
  become gusty in wind-prone areas again in the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060-290600-
/O.CON.KSGX.WI.Y.0016.000000T0000Z-200629T0600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
909 PM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected. Isolated stronger gusts are possible near the 
  foothills.

* WHERE...Apple and Lucerne Valleys.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust may reduce visibility at times. 
  Travel may be difficult in high-profile vehicles.

* ADDITIONAL DETAILS...Moderately low humidity, combined with 
  the strong winds will elevate the wildfire threat through this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
181 
WWUS76 KSGX 290606
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
1106 PM PDT Sun Jun 28 2020

CAZ060-290715-
/O.EXP.KSGX.WI.Y.0016.000000T0000Z-200629T0600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
1106 PM PDT Sun Jun 28 2020

...WIND ADVISORY HAS EXPIRED...

Winds will continue to weaken tonight and Monday.

$$

CAZ055-056-058-061-062-065-291500-
/O.CON.KSGX.WI.Y.0016.000000T0000Z-200629T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Coachella Valley-
San Diego County Deserts-San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Indio, Palm Springs, Cathedral City, 
Palm Desert, Palm Desert Country, La Quinta, Coachella, 
Borrego Springs, Banning, and Desert Hot Springs
1106 PM PDT Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY...

* WHAT...West winds 25 to 35 mph with gusts to 50 mph. Local 
  gusts to 60 mph expected on the desert slopes and through the 
  passes.

* WHERE...San Diego County Deserts, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains, San 
  Bernardino County Mountains and San Diego County Mountains.

* WHEN...Until 8 AM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust may reduce visibility in desert 
  areas at times. Travel may be difficult in high-profile 
  vehicles.

* ADDITIONAL DETAILS...Winds will decrease on Monday morning but 
  become gusty in wind-prone areas again in the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
234 
WWUS76 KSGX 291454
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
754 AM PDT Mon Jun 29 2020

CAZ055-056-058-061-062-065-291600-
/O.EXP.KSGX.WI.Y.0016.000000T0000Z-200629T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Coachella Valley-
San Diego County Deserts-San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Indio, Palm Springs, Cathedral City, 
Palm Desert, Palm Desert Country, La Quinta, Coachella, 
Borrego Springs, Banning, and Desert Hot Springs
754 AM PDT Mon Jun 29 2020

...WIND ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

Gusty westerly winds continue this morning, but most areas have
dropped below Advisory criteria and should continue to slowly
decrease this morning.

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jun 27, 8:28 AM PDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jun 27, 8:28 AM PDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
828 AM PDT Sat Jun 27 2020

.SYNOPSIS...
Fair and seasonal weather is on tap again today, after the marine
stratus burns off. Sunday and Monday will be cooler, with increasing
clouds and gusty mountain and desert winds as a deep low pressure
trough settles over the West. There is even a chance for some light
rain and drizzle over the coastal and valley areas Sunday night into
Monday morning. A warming trend will begin on Tuesday with daytime
temperatures near the seasonal average by the end of the week.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

A thin marine stratus layer was extensive off the California Coast
at 8 AM PDT this morning, and extended inland over SoCal up to 25
miles. The 12Z Miramar sounding was similar to yesterday with
respect to the inversion (10C based near 1800 FT MSL), but there was
a significant jump in low-level moisture, now at 0.95 inch and
climbing. The onshore sfc pressure gradient to the high deserts was
increasing and helping to sustain a bit more westerly wind through
the passes with peak gusts measured at 30-35 MPH. The forecast
appears to be on track based on the latest model data, so no
forecast updates are planned.

From previous discussion...

As the upper low continues to track southeast and become an open
wave, a transient ridge moves in from the northwest ahead of a
large low pressure trough that will dominate our weather early
next week. The weak ridge will bring us a sunny and warm day today
after the marine layer clouds burn off later this morning. High
temps will reach 108-112 degrees in the lower deserts this
afternoon.

The large trough of low pressure deepening over the western U.S.
will bring cooler weather for Sunday through Tuesday. It will also
bring periods of gusty westerly winds, peaking Sunday evening/night
when wind gusts of up to 45 mph will be possible at favored
locations in the mtns and on desert slopes. Monday will be the
coolest day, with daytime high temps up to 20 degrees below
seasonal averages in some inland areas. A deepening marine layer
with thick cloud cover will bring a chance of light rain and
drizzle to areas west of the mtns between Sun evening and Mon
morning. Rainfall accumulations of around one tenth of an inch
will be possible in some areas.

For Wed through the end of next week, the trough weakens and gets
displaced to the northwest as a ridge of high pressure builds over
the southern Rockies and High Plains, expanding westward toward
the desert southwest. This will bring fair weather with more
typical night and morning low clouds and fog along with a gradual
warming trend. Daytime high temps will return to near seasonal
averages by late next week.

&&

.AVIATION...
271530Z...Coast/Valleys...OVC low clouds with bases 1000-1400 ft MSL
and tops to around 1600 ft MSL are clearing from the valleys to the
coast this morning. Local vis 2-4 miles will occur in the valleys
with higher terrain locally obscured in clouds. In the valleys, vis
restrictions and cigs should clear by 17Z, with coastal areas
clearing 17Z-19Z. Stratus will spread inland again around 02Z Sun,
reaching into portions of the IE, including KONT and KSBD after 08Z.
Similar to slightly higher bases and slower clearing are expected
Sun.

Mountains/Deserts...Expect gusty southwest to west winds after 00Z
Sun, with areas of gusts 25-35 knots from the mountain crests into
the deserts. Winds will begin to slightly weaken after 06Z Sun,
increasing again after 20Z Sun afternoon.

&&

.MARINE...
No hazardous marine conditions are expected through Wednesday.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

PUBLIC...10/PG
AVIATION/MARINE...CO

Nearby

Wind Advisories in California, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.